# SDR CALA2013080590134

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 53,100 hours, 13,991 cycles
- Engine: Pwa PW4052
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Control Unit
- Part number: 211734220
- Part serial: 91
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN TWICE AT GATE.   R & R AND INSTALLED APU CONTROL UNIT IAW FIM TASK 49-11-00.  OPS CHECK NORMAL.
